# SDR AALA202501173868

- Difficulty date: December 21, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 37,372 hours, 15,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: D5323534720200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TEE LOCATED ON THE LOWER FUSELAGE OPENING FOR EMERGENCY EXIT DOOR ESCAPE SLIDE ENCLOSURES BETWEEN FR 35.1 AND FR 35.2A AT S28L. REPLACED TEE PER SRM 51-42-11.
